Medindia

X

Tamiflu Causes Vision Loss in Brit Woman

by Rajshri on  January 24, 2010 at 1:10 PM Drug News   - G J E 4
 Tamiflu Causes Vision Loss in Brit Woman
It is being reported that a 19-year-old woman has lost her vision after taking Tamiflu.

A National Health Services helpline advised Samantha Millard to take the medication, and within 72 hours Millard was in the hospital on life support.
Advertisement

Millard, from Bicester in Oxfordshire, England, has developed Stevens-Johnson syndrome that causes skin to peel off.

Advertisement
She is also suffering from toxic epidermal necrolysis syndrome, which has made her visually impaired.

Tests have revealed she never had the H1N1 virus.

According to the doctors, it could take up to two years for Millard to recover, and they are not sure if her eyesight will return.

"It's hard," Fox News quoted Millard as saying.

"I can't bathe myself, I can't dress myself, I can't watch films and I can't read books," she added.

Source: ANI
RAS
Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions

You May Also Like

Advertisement
View All